# SDR MASA20220105011

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6210101001
- Part serial: NA
- Condition: None
- Location: Lh Engine Inlet
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH INLET COWL LIPSKIN WAS FOUND TO HAVE EROSION DAMAGE AND WAS BLENDED OUT PER SRM 54-11-05-101-001-A01. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 54-11-05, FIGURE 54-11-05-991-801, ITEM 1 (REV.37 DATED AUG. 15, 2019.)
